# SDR MYWA110043

- Difficulty date: May 7, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 28,458 hours, 10,129 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ETOPS SIGNIFICANT SYS: PRECAUTIONARY SHUTDOWN OF NR 2 ENGINE DUE TO LOW OIL PRESSURE AND ZERO OIL QUANTITY.  REPLACED #2 ENGINE.
